Publicacions matemàtiques

Publicacions matemàtiques 14 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
13 p, 354.6 KB Ergodic results for certain contractions on orlicz spaces with fixed points / Gallardo, Diego (Universidad de Málaga. Departamento de Matemáticas)
Let (X, M,ų) be a σ-finite measure space, Lø - Lø (X, M, ų) an Orlicz space associated to an N-function ø and let T : Lø→Lø be a linear operator with a fixed point h ≠ 0 a. e . , such that [fórmula matemàtica inclosa a l’article] and it is either a II 1 -contraction in Lø ∩ L1 or a II II∞ . [...]
1989 - 10.5565/37567
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 3-15  
2.
19 p, 471.2 KB The lattice R-tors for perfect rings. / Rincón-Mejía, H. A.
We define ̃F in R-tors by r ̃F σ iff the class of r-codivisible modules coincides with the class of σ -codivisible modules. We prove that if R is left perfect ring (resp. semiperfect ring) then every [r] f Є R-tors/ ̃F (resp. [...]
1989 - 10.5565/37568
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 17-35  
3.
10 p, 195.6 KB Note on the degree of C°-sufficiency of plane curves / Costa, Antonio F.
Let f be a germ of plane curve, we define the 8-degree of sufficiency offto be the smallest integer r such that for any germ g such that j(r)f = j(r)g then there is a set of disjoint annuli in S3 whose boundaries consist of a component of the link of f and a component of the link of g. [...]
1989 - 10.5565/PUBLMAT_33189_03
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 37-46  
4.
9 p, 219.4 KB Explicit solutions for non homogeneous sturm mouville operator problems. / Jódar, Lucas
In this paper we study existence and uniqueness conditions for the solutions of Sturm-Liouville operator problems related to the operator differential equation X" - QX = F(t). Explicit solutions of the problem in terms of a square root of the operator Q are given.
1989 - 10.5565/37570
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 47-57  
5.
10 p, 221.4 KB Rational approximation near zero sets of functions. / Paramonov, Peter V.
The paper deals with the relation between global rational approximation and local approximation off the zero set. Also connections with the problem f2 Є R(X) => f Є R(X) are studied.
1989 - 10.5565/37571
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 59-68  
6.
15 p, 306.6 KB Estimees Lipschitz dans les domaines convexes de type fini de C2 / Amar, Eric
Using explicit integral formulas introduced by Skoda, we obtain Htilder estimates for the ∂-equation in convex domains of finite type in C2.
1989 - 10.5565/37572
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 69-83  
7.
13 p, 313.5 KB Polynomial rings over Jacobson-Hilbert rings. / Faith, Carl
All rings considered are commutative with unit. A ring R is SISI (in Vámos' terminology) if every subdirectly irreducible factor ring R/I is self-injective. SISI rings include Noetherian rings, Morita rings, and almost maximal valuation rings ([V1]). [...]
1989 - 10.5565/37573
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 85-97  
8.
21 p, 563.2 KB Wiener functionals on spaces of lie álgebra valued 1-currents, and unitary representations of current groups. / Marion, Jean
Well-known results about Brownian and Wiener functionals on abstract Wiener spaces are extended to Wiener functionals on the space of g- valued 1-currents on a manifold X, where g is the Lie algebra of a compact semisimple Lie group G. [...]
1989 - 10.5565/37574
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 99-121  
9.
10 p, 238.7 KB On semifir monoid rings. / Cedó, Ferran (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We give a new condition on a monoid M for the monoid ring F[M] to be a 2-fir. Futhermore, we construct a monoid M that satisfies all the currently known necessary conditions for F[M] to be a semifir and that the group of units ofM is trivial, but M is not a directed union of free monoids.
1989 - 10.5565/37575
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 123-132  
10.
5 p, 112.1 KB The two-square lemma. / Fay, Temple H. ; Keith, Hardie A. ; Hilton, Peter J.
A new proof is given of the connecting homomorphism.
1989 - 10.5565/37576
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 133-137  
11.
8 p, 176.2 KB Unimodular functions and uniform boundedness / Fernández, J. ; Hui, S. ; Shapiro, H.
In this paper we study the role that unimodular functions play in deciding the uniform boundedness of sets of continuous linear functionals on various function spaces. For instance, inner functions are a UBD-set in H∞ with the weak-star topology.
1989 - 10.5565/37577
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 139-146  
12.
6 p, 163.4 KB Invariants of analytic curves / Zwiesler, Hans J.
In this article we introduce a complete system of geometry invariants for an analytic curve. No restrictions are imposed on the curve and the invariants can be easily computed.
1989 - 10.5565/37578
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 147-152  
13.
10 p, 302.3 KB Leaves of foliations with a transverse geometric structure of finite type. / Wolak, Robert A.
In this short note we find some conditions which ensure that a G foliation of finite type with all leaves compact is a Riemannian foliation or equivalently the space of leaves of such a foliation is a Satake manifold. [...]
1989 - 10.5565/37579
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 153-162  
14.
9 p, 304.3 KB On ramification divisors of functions in a punctured compact riemann surface. / Cutillas Ripoll, Pascual
Let V be a compact Riemann surface and V’ be the complement in V of a nonvoid finite subset . Let M(V’) be the field of meromorphic functions in V’. In this paper are studied the ramification divisors of the functions in M(V') which have exponential singularities of finite degree at the points of V-V', and one proves, for instante, that if a function in M(V’) belongs to the subfield generated by the functions of this type, and has a finite ramification divisor, it also has a finite divisor. [...]
1989 - 10.5565/37580
Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 163-171  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.